Testosterone side effects rage

Common Questions and Answers about Testosterone side effects rage

androgel

486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar m tn I am currently taking the Telepriver protocol with copeg/pegasys interferon/ribavirin etc,,, am in my fourth week and I have some very uncomfortable side effects. 'Roids are a BIG issue,,, traditional treatments are offering minimal relief/results,, anyone had similar complaints? How did you handle it?
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar f tn The theoretical goal of such treatment would be to raise free testosterone levels while monitoring for adverse androgenic effects such as acne, hirsutism or deepening voice.
Avatar f tn Steroids can be addictive. At least mentally. Long-term use will change his brain chemistry and he will have episodes or "roid rage," which can be very dangerous. Saying he just wants to do 2 cycles is so common. The problem is he will notice huge gains quickly, and when he's not on them he won't have the same endurance or explosive strength, so if he is a serious weight-lifter he will most certainly be tempted to go back on.
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
Avatar m tn Ok, a bit youg but give DHEA a try, but please read up about it before you go on it as it can have some funny side effects with some people, this will boost you up all round your sexual levals, start low 25mg day and work it up to what you think is best for you, you can also back this up with Tribulus again it covers most of the same things, but DHEA is a hormon booster, they are both over the counter things to buy or you can get them from PP or amazon.
1281181 tn?1271688273 Some tests she may want to have include Testosterone, Free Testosterone, DHEA-S, and Estradiol. B12 deficiency can also imact hair. Also, for Ferritin, note that it needs to be 40+ regardless of ref range; you can have low Ferritin w/ normal Iron so make sure it's Ferritin they check. If she's on meds, the meds can cause hair loss; so can the change in TSH level and being at a suboptimal TSH.
Avatar n tn re experiencing that not-so-nice side effect. My husband was always short on patience and prone to road rage even before starting treatment, and his doctors offered him the option of pre-dosing with an anti-depressant, which he did (he's on Lexapro). Though it's not the right approach for everyone, I feel it was a good decision for my husband, and it has helped him a great deal.
Avatar m tn People report that this act very similar and as listed about the side effects are essentially as if you are taking testosterone. Also it can act as a steroid and thuse people who take this are known to get or can get very violent. The common term for this is "roid rage". As professional athletes and body builders etc who are looking to gain muscle mass tend to be the people who seek out DHEA. And like testosterone it adds muscle mass and aggressive behavior.
Avatar m tn But they are also not without side effects which concern mostly with side effects of surgery. Testosterone is actually a hormone which is produced by the testis and excess of testosterone is not good. I would suggest you to consult your doctor before trying for any of these methods. I sincerely hope that helps. Take care and regards.
2090601 tn?1334515062 My husband actually felt better than he had in years for the first few weeks, then began to experience some side effects. It hasn't been too rough overall. He's on week 19 of 24.
Avatar f tn It’s difficult for patients to discern what adverse side effects belong to which drug; the two have been used side by side now for years. Speak with your doctor about your concerns; these discussion groups are better suited to generating questions than providing answers.
Avatar m tn Being that I am only 25 years old I should be in the upper third level of 190-1037 so probably around 700 or 800. Low testosterone has lots of effects like fatigue and weight gain. It can also make it harder to lose weight. So my metabolism may not be the most important thing right now.
Avatar m tn I just finished my first 3 months and he warned me I would feel the effects coming off testosterone. Needless to say I have zero energy now, inability to focus, extremely tired and have a dull achy feel all around. I have been reading that one should not just go cold turkey and quit testosterone, but rather go on a post treatment consisting of many different supplements and/or drugs. The most common one which keeps coming up is HCG ( Human chorionic gonadotropin).
337492 tn?1212458836 I am starting to feel better, but I am having side effects. I have been on the lithium for a year so I am not worried about it, but I feel jittery, am shaky, and my heart rate is staying at 100 BPM. Will this calm down as the med gets in my system? 150 mg per day taken at 75 mg x2. I just want to make sure I will be ok. I see my new doctor on Tuesday. Thanks.
Avatar n tn He needs to understand that he is experiencing some of the most common side effects from the drugs and that he NEEDS medication to counteract these side effects. Call the doctor NOW! This is very serious!
Avatar m tn I am shocked no one has mentioned testosterone rages and for girls a mix of raging hormones. Boys start getting "testosterone blurts" around 7. Check the hair on your sons legs...has it grown, is it more corse.darkened? Think of how we are (ladies) before our periods. Most I know aren't fun to be around. Now mix that with being controlled by parents, teachers, maybe bullied at school ,never feeling good enough because kids today don't get to be kids and relax once in awhile.